# SDR DALA2016121809944

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 900-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CQRGO COMPARTMENT, CORROSION CARGO TRACK BS 900 TO 1022.  THE CARGO TRACK WAS REPAIRED IAW SRM 53-20-52 FIG 201 REPAIR 4. REF. NRC #537.
